# SDR 2001F00475

- Difficulty date: September 20, 2001
- Submitted: October 26, 2001
- Operation: Air carrier
- Aircraft: N230SH
- Make and model: Snias AS350BA
- Aircraft serial: 2337
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: KT76A
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSPONDER FAILED INFLIGHT.  INSTALLED SERVICEABLE UNIT.  (M)
